Alert archive / Pennsylvania / Special Weather Statements in 2019
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 18, 2019, 5:42 PM EDT for Berks County, Pennsylvania. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 18, 2019, 5:42 PM EDT (21:42 UTC)
- Expired
- Aug 18, 2019, 6:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The Philadelphia radar (KDIX), 151 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 751 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1254 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
578
WWUS81 KPHI 182142
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
542 PM EDT Sun Aug 18 2019
PAZ060-182230-
Berks-
542 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS COUNTY...
At 542 PM EDT, a strong thunderstorm was located near Bernville, or
11 miles southeast of Schuylkill Haven, moving east at 15 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Kutztown, Hamburg, Fleetwood, Leesport, Shoemakersville, Bernville,
Lyons, Lenhartsville, Fairview Hgts and Centerport.
This includes Interstate 78 in Pennsylvania between mile markers 21
and 40.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4058 7605 4057 7602 4063 7600 4065 7598
4068 7588 4040 7571 4040 7608 4053 7620
TIME...MOT...LOC 2142Z 254DEG 11KT 4048 7606
$$
StaarmannWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 18, 3:16 PM EDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 18, 3:16 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
316 PM EDT Sun Aug 18 2019
.SYNOPSIS...
Persistent southerly flow due to a Bermuda High offshore will
keep hot and humid conditions in place across the region through
mid week. A slow moving cold front and associated low pressure
will cross the region Thursday into Friday. This front will
stall in the vicinity of our area then high pressure will build
from the north into the weekend.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
Bermuda high pressure remains anchored off the Southeast U.S.
coast. A weak surface boundary lies across the northern half of
the forecast area and extends back down through southeast
Pennsylvania and into the Appalachians. Onshore flow ushers a
warm and humid airmass into the region. Surface dewpoints are in
the 70s for all but the southern Poconos, and temperatures are
in the 80s to low 90s.
As a result, surface-based CAPE values range from 4000-5000
J/kg. Some weak shortwave energy passing through the region will
interact with that aforementioned boundary to touch off showers
and thunderstorms across the region. Best chances lie along and
east of I-95, where storms have already started.
Effective Bulk Shear is generally on the order of 20 kt or
less. Storms will not have much motion, and with PWATs almost 2
inches, storms will be capable of gusty winds and heavy rain.
Since these storms will be slow movers, any backbuilding and
training could result in localized flooding.
12Z NAM indicating a bullseye of QPF just north of I-195 in New
Jersey, and this seems to be correlated with that stationary
front over the area. So that is something to keep an eye on
going into this evening.
Convection tapers off after sunset with loss of diurnal
heating. A warm and humid night on tap with fog developing once
again.
A decaying MCS is moving through western Pennsylvania and
western New York, and should track north and west of the region
late tonight. There may be some more showers and thunderstorms,
especially across the far northern zones, late tonight.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
Bermuda high remains offshore, and the hot and humid airmass
remains over the region. Turning a bit warmer with highs in the
low to mid 90s, except for the southern Poconos, where highs
will be in the 80s. In addition, dewpoints will be in the low to
mid 70s, though with afternoon mixing, dewpoints should drop
back into the lower 70s in the afternoon during peak heating of
the day.
Max heat index values will be in the upper 90s for most of the
region, around 100 in the urban corridor, and 100 to as high as
105 in Delmarva.
Will keep Heat Advisory in effect for the urban corridor.
Another shortwave passes through the region in the afternoon,
touching off scattered showers and thunderstorms in the late
afternoon through the early evening. Heavy rain is possible once
again.
Warm and humid Monday night with patchy fog possible once
again.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
The going thinking for the long term period remains largely the
same. An active stretch of weather is likely from Tuesday
through Thursday with several opportunities for convection. In
addition, the heat will remain a concern as hot and humid
conditions continue. On the synoptic level, our region will
reside on the northwest periphery of a subtropical ridge and the
Bermuda High into midweek, before an approaching trough swings
through out of the Great Lakes. This will push a strong cold
front through the region with a major change in the air mass by
the end of the week.
On Tuesday, a dying surface boundary will be stalled over the
region, with a shortwave trough approaching. This will yield a
good opportunity for convection. The setup for Tuesday is
concerning from a hydro perspective. Pattern bears strong
resemblance to the Maddox "Type 2/Frontal Event" pattern which
is one of three patterns well known to favor flash flooding in
our region. One or more slow moving and potentially backbuilding
rounds of convection may develop in the vicinity of this
boundary on Tuesday, with activity likely continuing deep into
the night (another hallmark of the Maddox pattern just
mentioned). With PWATs rising near to above 2", it's hard to see
there not being issues with flash flooding. Am not confident on
which areas will have the best chance for activity, though if
anything would probably favor the western half of the region at
least during the daytime hours. With time, convective coverage
may become fairly widespread. Cannot discount the severe risk
Tuesday either. Weak shear should help limit the organization of
storms. However, strong instability is likely to build, which
should yield tall, slow moving storms with a threat for
downbursts/wet microbursts and possibly some threat for hail in
the tallest storms. Hot weather will continue on Tuesday as the
weak frontal boundary does not have any sort of notable cooling
behind it. Many areas will see low 90s, with some mid 90s
possible if cloud cover is less than forecast. Heat index values
near to above 100 with a Heat Advisory remaining in place for
the urban corridor. Very warm and muggy overnight with scattered
to numerous storms continuing across the area.
For Wednesday and Thursday, we will be watching the approach of
a strong cold front as a trough moves out of the Great Lakes.
Sensible weather outcomes will be largely related to the timing
of the front, which has been a major question mark in the
guidance. On Wednesday, a weak prefrontal trough should help
initiate convection even with the front lagging a ways behind.
Similar to Tuesday, not confident in what areas will be most
favored for convection, but again expect scattered to
potentially widespread coverage. The severe weather threat may
increase on Wednesday, as wind fields improve and a strong upper
jet streak moves over the Great Lakes, classic positioning for
Northeast and mid-Atlantic severe weather. Given plenty of
moisture still in place, could be more hydro concerns as well
though storms should be faster moving. A potential wild card for
Wednesday is that if activity Tuesday night does drag on until
very late in the night, that could unexpectedly modify the
environment for Wednesday. On Thursday, even if the front is
more progressive, it still looks unlikely to clear the region
until late in the day, so another round of convection is
possible, this time favoring the southeastern half of the area.
From a heat perspective, another hot day is likely Wednesday,
though cloud cover should keep it a couple degrees cooler than
Tuesday. It is possible another Heat Advisory will be needed for
the urban corridor. Warm and humid again Wednesday night with
lingering convection possible. Thursday, temperatures will be
frontal dependent. It is possible drier and somewhat cooler air
will start to filter in over the northwest half of the region
especially if the front is faster. However, over the southeast
half of the CWA, another warm and muggy day is more likely.
For the period Thursday night through Sunday... Upper troughing
and a closed upper low across southeastern Canada will be
moving slowly east with the mean flow turning west to
northwesterly. At the surface, an associated cold front will be
making its way through the region. The exact timing of this
system and cold front are quite a bit uncertain at this point
still, however it appears that the front will stall out near the
southern portion of the forecast area Thursday night into early
Friday. The front's passage will signal the end of what is
shaping up to be a hot, humid, wet, and active week. In its
wake, high pressure will build toward the north. Drier air and
cooler temperatures are expected into the weekend with Sunday
seeing the return of some humidity. Overall a mostly dry weekend
is forecast.
&&
.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Scattered SHRA/TSRA in through this evening with MVFR or
IFR conditions if a storm passes over a given terminal. Otherwise,
VFR through this evening, then sub-VFR conditions late tonight in
fog and stratus once again. South winds less than 10 kt, becoming
LGT/VRB tonight.
Monday through Monday night...Morning fog and stratus, then VFR.
Scattered afternoon and evening SHRA/TSRA. Patchy fog possible
Monday night. SW winds 5-10 kt.
Outlook...
Tuesday-Thursday...While prevailing conditions should be VFR,
several opportunities will exist for showers and thunderstorms
during this period. Periodic ceiling and visibility restrictions
are likely. In addition, low clouds and fog are possible
Tuesday night. Winds from Tuesday into Tuesday night should be
generally light and variable. Southwesterly flow develops late
Tuesday night and continues into at least early Thursday. A
shift to westerly winds is possible with a frontal passage
Thursday. Speeds generally running 5 to 10 kt with gusts
remaining under 20 kt.
&&
.MARINE...
Sub-SCA conditions over the waters tonight, Monday, and Monday
night. Seas will be around 3 feet on the ocean and 1-2 feet on DE
Bay. South winds 10-15 kt. Scattered showers and thunderstorms into
this evening, then again Monday afternoon and evening. Patchy near
shore fog possible late tonight, and again Monday night.
Outlook...
Tuesday-Thursday...Conditions are expected to remain below SCA
criteria. Southwesterly winds will gust near to just above 20 kt
from Wednesday afternoon through Wednesday night. Otherwise,
the winds should be steady from the south or southwest at around
10 to 15 kt. Seas 2 to 4 ft, though cannot rule out a period of
near 5 ft seas Wednesday night into Thursday.
Rip Currents...
There is a low risk for the development of dangerous rip currents at
area beaches into this evening with 2 ft swell and southerly flow
around 10 kts.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Heat Advisory from 10 AM Monday to 8 PM EDT Tuesday for PAZ070-
071-102-104-106.
NJ...Heat Advisory from 10 AM Monday to 8 PM EDT Tuesday for NJZ015-
017>019.
DE...Heat Advisory from 10 AM Monday to 8 PM EDT Tuesday for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Staarmann
Near Term...MPS
Short Term...MPS
Long Term...O'Brien/Staarmann
Aviation...MPS/O'Brien/Staarmann
Marine...MPS/O'Brien/StaarmannHazardous weather outlook, Aug 18, 3:16 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 316 PM EDT Sun Aug 18 2019 DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-016-020>023- 027-PAZ054-055-060>062-101-103-105-191930- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Salem- Ocean-Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon- Monroe-Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 316 PM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rain leading to localized flooding is possible with the thunderstorms on Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-191930- New Castle-Mercer-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 316 PM EDT Sun Aug 18 2019 ...HEAT ADVISORY IN EFFECT FROM 10 AM MONDAY TO 8 PM EDT TUESDAY... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Heavy rain leading to localized flooding is possible with the thunderstorms on Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-191930- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 316 PM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...This afternoon and tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Heavy rain leading to localized flooding is possible with the thunderstorms on Tuesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-191930- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 PM EDT Sun Aug 18 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MPS
In the hours before
Special weather statement, Aug 18, 5:01 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
501 PM EDT Sun Aug 18 2019
NJZ013-182130-
Western Monmouth-
501 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MONMOUTH COUNTY...
At 501 PM EDT, a strong thunderstorm was located over Matawan, or 8
miles southeast of Perth Amboy, moving northeast at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Middletown, Holmdel, Keansburg, Matawan, Navesink, Lincroft, Keyport,
North Middletown and Strathmore.
This includes Garden State Parkway between mile markers 113 and 120.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4033 7420 4040 7426 4044 7424 4045 7422
4044 7420 4046 7418 4045 7416 4045 7413
4044 7410 4041 7403 4040 7403
TIME...MOT...LOC 2101Z 233DEG 8KT 4041 7419
StaarmannSpecial weather statement, Aug 18, 5:05 PM EDT, 37 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 505 PM EDT Sun Aug 18 2019 NJZ009-010-PAZ105-182130- Hunterdon-Somerset-Upper Bucks- 505 PM EDT Sun Aug 18 2019 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HUNTERDON...WEST CENTRAL SOMERSET AND NORTH CENTRAL BUCKS COUNTIES... At 505 PM EDT, a strong thunderstorm was located over Frenchtown, or 15 miles southeast of Easton, moving northeast at 10 mph. Wind gusts up to 40 mph and nickel size hail are possible with this storm. Locations impacted include... Flemington, High Bridge, Clinton, Glen Gardner, Frenchtown, Lebanon, Milford, Cloverhill, Erwinna, Annandale and Sand Brook. This includes Interstate 78 in New Jersey between mile markers 12 and 20. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4043 7504 4053 7513 4072 7491 4050 7471 TIME...MOT...LOC 2105Z 233DEG 8KT 4051 7504 Staarmann
Special weather statement, Aug 18, 5:16 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
516 PM EDT Sun Aug 18 2019
PAZ060>062-103-105-182145-
Upper Bucks-Lehigh-Western Montgomery-Northampton-Berks-
516 PM EDT Sun Aug 18 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN BERKS...
NORTHWESTERN MONTGOMERY...SOUTHEASTERN LEHIGH...NORTHWESTERN BUCKS
AND SOUTH CENTRAL NORTHAMPTON COUNTIES...
At 516 PM EDT, strong thunderstorms were clustered near Topton, or 14
miles southwest of Allentown, moving northeast at 10 mph.
Wind gusts up to 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Allentown, Reading, Bethlehem, Emmaus, Wyomissing, Quakertown,
Perkasie, Byram, Bedminster, Hellertown, Kutztown, Fleetwood, Sinking
Spring, Tinicum, Laureldale, East Greenville, Wernersville, Dublin,
Topton and Robesonia.
This includes Interstate 78 in Pennsylvania between mile markers 49
and 69.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4068 7542 4044 7506 4042 7506 4031 7521
4036 7538 4030 7569 4026 7607 4035 7619
TIME...MOT...LOC 2116Z 233DEG 8KT 4044 7568
StaarmannSpecial weather statement, Aug 18, 5:18 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
518 PM EDT Sun Aug 18 2019
NJZ008>010-182145-
Morris-Hunterdon-Somerset-
518 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MORRIS...
NORTHEASTERN HUNTERDON AND NORTHERN SOMERSET COUNTIES...
At 518 PM EDT, a strong thunderstorm was located over Bridgewater, or
near Somerville, moving northeast at 10 mph.
Wind gusts up to 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Morristown, Somerville, Bridgewater, Madison, Peapack And Gladstone,
Far Hills, Martinsville, Millington, Basking Ridge, White House
Station, North Plainfield, Bernardsville, Raritan and Watchung.
This includes the following highways...
Interstate 287 in New Jersey between mile markers 15 and 37.
Interstate 78 in New Jersey between mile markers 26 and 43.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4063 7442 4060 7445 4054 7470 4063 7478
4082 7447 4072 7440 4067 7446 4066 7445
4067 7443 4066 7440
TIME...MOT...LOC 2118Z 233DEG 8KT 4061 7468
StaarmannSpecial weather statement, Aug 18, 5:25 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
525 PM EDT Sun Aug 18 2019
NJZ001-007-PAZ054-055-061-062-182230-
Sussex-Warren-Lehigh-Monroe-Northampton-Carbon-
525 PM EDT Sun Aug 18 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SUSSEX...
NORTHWESTERN WARREN...NORTHERN LEHIGH...CARBON...MONROE AND
NORTHAMPTON COUNTIES...
At 524 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mount Cobb to near Conyngham.
Movement was east at 30 mph.
Wind gusts up to 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Allentown, Port Jervis, Lehighton, Montague, Mount Pocono, Bethlehem,
Northampton, East Stroudsburg, Tobyhanna, Blairstown, Nazareth,
Palmerton, Bangor, Jim Thorpe, Slatington, Pen Argyl, Nesquehoning,
Wind Gap, Bath and Weatherly.
This includes the following highways...
Interstate 80 in New Jersey between mile markers 0 and 9.
Interstate 80 in Pennsylvania between mile markers 277 and 314.
Seeks shelter indoors. These storms may intensify, so be certain to
monitor local radio stations and available television stations for
additional information and possible warnings from the National
Weather Service.
LAT...LON 4128 7453 4058 7551 4072 7579 4073 7577
4091 7599 4101 7573 4105 7577 4109 7577
4113 7569 4112 7564 4123 7554 4125 7513
4115 7515 4114 7509 4108 7503 4116 7490
4128 7484 4135 7475 4136 7469
TIME...MOT...LOC 2124Z 292DEG 28KT 4140 7548 4096 7610
StaarmannSpecial weather statement, Aug 18, 5:42 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
542 PM EDT Sun Aug 18 2019
PAZ060-182230-
Berks-
542 PM EDT Sun Aug 18 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BERKS COUNTY...
At 542 PM EDT, a strong thunderstorm was located near Bernville, or
11 miles southeast of Schuylkill Haven, moving east at 15 mph.
Wind gusts up to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Kutztown, Hamburg, Fleetwood, Leesport, Shoemakersville, Bernville,
Lyons, Lenhartsville, Fairview Hgts and Centerport.
This includes Interstate 78 in Pennsylvania between mile markers 21
and 40.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4058 7605 4057 7602 4063 7600 4065 7598
4068 7588 4040 7571 4040 7608 4053 7620
TIME...MOT...LOC 2142Z 254DEG 11KT 4048 7606
StaarmannThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 10:37 PM EDT | Special Weather Statement | PHI | Morris | 23 min |
| Aug 17, 10:50 PM EDT | Special Weather Statement | PHI | Morris | 25 min |
| Aug 17, 11:19 PM EDT | Special Weather Statement | PHI | Morris | 26 min |
| Aug 18, 3:32 AM EDT | Heat Advisory | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 5 more | 4 days |
| Aug 18, 3:03 PM EDT | Special Weather Statement | PHI | Burlington | 27 min |
| Aug 18, 3:15 PM EDT | Special Weather Statement | PHI | Burlington | 30 min |
| Aug 18, 3:21 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 39 min |
| Aug 18, 3:35 PM EDT | Special Weather Statement | PHI | Burlington | 25 min |
| Aug 18, 4:48 PM EDT | Special Weather Statement | PHI | Somerset | 27 min |
| Aug 18, 4:49 PM EDT | Special Weather Statement | PHI | Warren | 26 min |
| Aug 18, 5:01 PM EDT | Special Weather Statement | PHI | Monmouth | 29 min |
| Aug 18, 5:05 PM EDT | Special Weather Statement | PHI | Hunterdon | 25 min |
| Aug 18, 5:18 PM EDT | Special Weather Statement | PHI | Somerset | 27 min |
| Aug 18, 5:29 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 2 hr |
| Aug 18, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 43 min |
| Aug 18, 5:36 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Somerset | 39 min |
| Aug 18, 5:46 PM EDT | Special Weather Statement | PHI | Warren | 44 min |
| Aug 18, 5:57 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Warren | 48 min |
| Aug 18, 6:28 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Sussex, Warren | 47 min |
| Aug 18, 6:40 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 54 min |
| Aug 18, 7:09 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex, Warren | 3 hr |
| Aug 17, 8:32 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 73 min |
| Aug 18, 4:22 PM EDT | Special Weather Statement | PHI | Berks | 38 min |
| Aug 18, 4:34 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Montgomery | 41 min |
| Aug 18, 4:36 PM EDT | Special Weather Statement | PHI | Bucks | 24 min |
| Aug 18, 5:01 PM EDT | Areal Flood Advisory | PHI | Berks, Montgomery | 3 hr |
| Aug 18, 5:16 PM EDT | Special Weather Statement | PHI | Berks | 29 min |
| Aug 18, 5:25 PM EDT | Special Weather Statement | PHI | Carbon, Monroe, Northampton | 65 min |
| Aug 18, 5:38 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Lehigh, Northampton | 52 min |
| Aug 18, 7:03 PM EDT | Special Weather Statement | PHI | Berks | 27 min |
| Aug 18, 7:23 PM EDT | Special Weather Statement | PHI | Berks | 67 min |
| Aug 18, 2:08 PM EDT | Special Weather Statement | PHI | New Castle | 37 min |
| Aug 18, 2:26 PM EDT | Areal Flood Advisory | PHI | New Castle | 3 hr |
| Aug 18, 2:38 PM EDT | Special Weather Statement | PHI | New Castle | 37 min |
| Aug 18, 3:00 PM EDT | Severe Thunderstorm Warning | PHI | New Castle | 45 min |
| Aug 18, 2:54 PM EDT | Special Weather Statement | PHI | Cecil | 36 min |
| Aug 18, 3:50 PM EDT | Special Weather Statement | PHI | Kent | 25 min |
| Aug 18, 4:18 PM EDT | Special Weather Statement | PHI | Cecil | 42 min |
Nearby
Special Weather Statements in Pennsylvania, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.